MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P151015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Granuloma (1876); Unspecified Infection (1930); Hernia (2240); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced infected mesh, abscess, adhesions, recurrence, a granulomatous tract, granuloma, growth of bacteroides pyogenes, and sinus tracts.Post-operative patient treatment included revision surgery, mesh removal, incision/drainage of abdominal wall abscess, removal of sutures, and primary repair of ventral hernia defect with sutures only.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key10708702
Report Number9615742-2020-02382
Device Sequence Number2960680
Product Code FTM
UDI-Device Identifier10884523000160
UDI-Public10884523000160
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberP151015
Device Catalogue NumberP151015
Device Lot NumberAQF1077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight76